# SDR AALA20161107033

- Difficulty date: November 7, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 19,524 hours, 7,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT TRANSITION ANGLE IS CORRODED BETWEEN BS 767 AND 787. REMOVED AND REPLACED THE TRANSITION ANGLE IAW 51-00-05-1 AND DRAWING 146A0081.
